# SDR DALA2017100207216

- Difficulty date: September 29, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 68,975 hours, 13,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dirty
- Location: R4 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE INDICATIOR INOPERATIVE.   CLEANED DEBRI FROM DOOR FRAME SURROUNDING AND OPERATED DOOR,  LIGHT WORKS OK,  INDICATIONS ARE OK. ARMED AND DISARMED OK.
